BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 24 >

Please use this identifier to cite or link to this item:

Title: Existence and Uniqueness of the Solution for the Stochastic Equation of Motion of a Viscous Gas in a Discretized One-Dimensional Domain
Authors: Benseghir, R.
Benchettah, A.
Keywords: Stochastic equation
viscous barotropic gas
periodic measure
discretized domain
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 24, No 1, (2015), 139p-150p
Abstract: A stochastic equation system corresponding to the description of the motion of a barotropic viscous gas in a discretized one-dimensional domain with a weight regularizing the density is considered. In [3], [4], the existence and uniqueness of the solution of this discretized problem in the stationary case was established. In this paper, by applying the technics used in [3], we generalize this result in the periodic case. 2010 Mathematics Subject Classification: 39A50, 34C25, 37N10, 34A45.
ISSN: 0204-9805
Appears in Collections:2015 Volume 24

Files in This Item:

File Description SizeFormat
Pliska-24-2015-139-150.pdfStochastic Models and Statistical Inference417.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License